King's College London

Research portal

Asymptotic formulae for implied volatility in the Heston Model

Research output: Contribution to journalArticlepeer-review

M. Forde, A. Jacquier, A. Mijatovic

Original languageEnglish
Pages (from-to)3593 - 3620
Number of pages28
JournalRoyal Society of London. Proceedings A. Mathematical, Physical and Engineering Sciences
Issue number2124
Published8 Dec 2010

King's Authors

View graph of relations

© 2020 King's College London | Strand | London WC2R 2LS | England | United Kingdom | Tel +44 (0)20 7836 5454